# SDR 2002UALA01037

- Difficulty date: June 19, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N939UA
- Make and model: Boeing 737522
- Aircraft serial: 26672
- Aircraft time: 29,227 hours, 18,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN WAS DAMAGED AT STATION 827 STRINGER 25R CARGO DOOR LOWER LAP SKIN.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER.
